Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 108, Number 4

All articles in this issue are freely accessible.

Semiderivations of prime rings
Matej Brešar.
Proc. Amer. Math. Soc. 108 (1990), 859-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007488
On rational reciprocity
Charles Helou.
Proc. Amer. Math. Soc. 108 (1990), 861-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007498
On the structure of semiderivations in prime rings
Chen-Lian Chuang.
Proc. Amer. Math. Soc. 108 (1990), 867-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002154
Algebraic elements in group rings
I. B. S. Passi and D. S. Passman.
Proc. Amer. Math. Soc. 108 (1990), 871-877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007508
The Schur product theorem in the block case
Dipa Choudhury.
Proc. Amer. Math. Soc. 108 (1990), 879-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007493
A totally real three-sphere in $C^{3}$ bounding a family of analytic disks
Franc Forstnerič.
Proc. Amer. Math. Soc. 108 (1990), 887-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1038758
Two generalizations of Titchmarsh’s convolution theorem
Raouf Doss.
Proc. Amer. Math. Soc. 108 (1990), 893-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004416
On dual Banach algebras
Pak Ken Wong.
Proc. Amer. Math. Soc. 108 (1990), 899-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993761
Daugavet’s equation and orthomorphisms
Klaus D. Schmidt.
Proc. Amer. Math. Soc. 108 (1990), 905-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002165
A uniqueness condition for finite measures
J. E. Nymann.
Proc. Amer. Math. Soc. 108 (1990), 913-919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000164
The Hausdorff dimension of the graphs of continuous self-affine functions
M. Urbański.
Proc. Amer. Math. Soc. 108 (1990), 921-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000169
Invariant subspace of strictly singular operators
Ji Shou Ruan.
Proc. Amer. Math. Soc. 108 (1990), 931-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002160
A generalization of a theorem of J. Holub
Yuri Abramovich.
Proc. Amer. Math. Soc. 108 (1990), 937-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002149
The $C^{*}$-algebras of Reeb foliations are not AF-embeddable
Thierry Fack and Xiaolu Wang.
Proc. Amer. Math. Soc. 108 (1990), 941-946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002156
The hereditary Dunford-Pettis property for $l_{1}(E)$
Pilar Cembranos.
Proc. Amer. Math. Soc. 108 (1990), 947-950
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004415
A nonzero complex sequence with vanishing power-sums
Andrew Lenard.
Proc. Amer. Math. Soc. 108 (1990), 951-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1009993
Liapanov’s and related theorems
Daniel Wulbert.
Proc. Amer. Math. Soc. 108 (1990), 955-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005716
Neumann eigenvalue estimate on a compact Riemannian manifold
Roger Chen.
Proc. Amer. Math. Soc. 108 (1990), 961-970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993745
Kähler structures on compact solvmanifolds
Chal Benson and Carolyn S. Gordon.
Proc. Amer. Math. Soc. 108 (1990), 971-980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993739
Some rigidity phenomena for Einstein metrics
Zhong Min Shen.
Proc. Amer. Math. Soc. 108 (1990), 981-987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007511
Minimal surfaces with low index in the three-dimensional sphere
Francisco Urbano.
Proc. Amer. Math. Soc. 108 (1990), 989-992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007516
A new family of Enneper type minimal surfaces
Yi Fang.
Proc. Amer. Math. Soc. 108 (1990), 993-1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012931
Nonmetric compact spaces and nonmeasurable processes
R. M. Dudley.
Proc. Amer. Math. Soc. 108 (1990), 1001-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994775
The semimartingale structure of reflecting Brownian motion
Richard F. Bass and Pei Hsu.
Proc. Amer. Math. Soc. 108 (1990), 1007-1010
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007487
Cell-like maps that are shape equivalences
Jung-In K. Choi.
Proc. Amer. Math. Soc. 108 (1990), 1011-1018
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1038759
Products of infinite-dimensional spaces
Dale M. Rohm.
Proc. Amer. Math. Soc. 108 (1990), 1019-1023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946625
The topological entropy of homeomorphisms on one-dimensional continua
Gerald T. Seidler.
Proc. Amer. Math. Soc. 108 (1990), 1025-1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946627
On the Morava $K$-theories of $SO(2n+1)$
Vidhyanath K. Rao.
Proc. Amer. Math. Soc. 108 (1990), 1031-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994784
Global $C^{r}$ structural stability of vector fields on open surfaces with finite genus
Janina Kotus.
Proc. Amer. Math. Soc. 108 (1990), 1039-1046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004419
Seifert fibered surgery manifolds of composite knots
John Kalliongis and Chichen M. Tsau.
Proc. Amer. Math. Soc. 108 (1990), 1047-1053
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002161
Ribbon concordance does not imply a degree one map
Katura Miyazaki.
Proc. Amer. Math. Soc. 108 (1990), 1055-1058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994781
Simply cyclic homogeneous non-tree-like curves decompose to solenoids
James T. Rogers.
Proc. Amer. Math. Soc. 108 (1990), 1059-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002164
Higher $p$-torsion in the $𝛽$-family
Hal Sadofsky.
Proc. Amer. Math. Soc. 108 (1990), 1063-1071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994790
Computability, homotopy and twisted Cartesian products
Kathryn Weld.
Proc. Amer. Math. Soc. 108 (1990), 1073-1076
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994794
A non-completely regular quiet quasi-uniformity
P. Fletcher, J. Hejcman and W. Hunsaker.
Proc. Amer. Math. Soc. 108 (1990), 1077-1079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007497
A remark on $𝜆_{2g-2}$
Burton Randol.
Proc. Amer. Math. Soc. 108 (1990), 1081-1083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000167
Compact and compactly generated subgroups of locally compact groups
R. W. Bagley, T. S. Wu and J. S. Yang.
Proc. Amer. Math. Soc. 108 (1990), 1085-1094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993738
Hodge theory of singular algebraic curves
Masayoshi Nagase.
Proc. Amer. Math. Soc. 108 (1990), 1095-1101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002162
Congruence and dimension of nonseparable metric spaces
Yasunao Hattori.
Proc. Amer. Math. Soc. 108 (1990), 1103-1105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000155
On a characterization of trees
Witold D. Bula and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 108 (1990), 1107-1108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993744
On the fixed point index of iterates of planar homeomorphisms
Morton Brown.
Proc. Amer. Math. Soc. 108 (1990), 1109-1114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994772
Countable paracompactness of Pixley-Roy hyperspaces
Hidenori Tanaka.
Proc. Amer. Math. Soc. 108 (1990), 1115-1120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969529
A note on equivariant eta invariants
Wei Ping Zhang.
Proc. Amer. Math. Soc. 108 (1990), 1121-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004426
The Corwin-Greenleaf parity result fails for completely solvable Lie groups
Ronald L. Lipsman.
Proc. Amer. Math. Soc. 108 (1990), 1131-1132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007506
Unimodal polynomials arising from symmetric functions
Francesco Brenti.
Proc. Amer. Math. Soc. 108 (1990), 1133-1141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993741
A short proof of Rohlin’s theorem for complex surfaces
Donu Arapura.
Proc. Amer. Math. Soc. 108 (1990), 1143-1144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002150